Dynamically consistent preferences under imprecise probabilistic information
Frank Riedel,
Jean-Marc Tallon and
Vassili Vergopoulos
Journal of Mathematical Economics, 2018, vol. 79, issue C, 117-124
Abstract:
This paper extends decision theory under imprecise probabilistic information to dynamic settings. We explore the relationship between the given objective probabilistic information, an agent’s subjective multiple priors, and updating. Dynamic consistency implies rectangular sets of priors at the subjective level. As the objective probabilistic information need not be consistent with rectangularity at the subjective level, agents might select priors outside the objective probabilistic information while respecting the support of the given set of priors. Under suitable additional axioms, the subjective set of priors belongs to the rectangular hull of the objective probabilistic information.
Keywords: Ambiguity; Time consistency; Imprecise probabilistic information (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300557
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Dynamically consistent preferences under imprecise probabilistic information (2018)
Working Paper: Dynamically consistent preferences under imprecise probabilistic information (2018)
Working Paper: Dynamically consistent preferences under imprecise probabilistic information (2018)
Working Paper: Dynamically consistent preferences under imprecise probabilistic information (2017) 
Working Paper: Dynamically Consistent Preferences Under Imprecise Probabilistic Information (2017) 
Working Paper: Dynamically Consistent Preferences Under Imprecise Probabilistic Information (2017) 
Working Paper: Dynamically Consistent Preferences Under Imprecise Probabilistic Information (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:79:y:2018:i:c:p:117-124
DOI: 10.1016/j.jmateco.2018.04.006
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().